Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 3

Original Research Article

ASYMPTOTICALLY  (I)-LACUNARY EQUIVALENT SEQUENCES SPACES

 

TUNAY BILGIN1*
1Department of Mathematics, Faculty of Education, University of Yuzuncu Yil, Van, Turkey.

Abstracts

In this study, we define (I)- lacunary equivalence with order α, and asymptotically αf (I)- lacunary statistical equivalence with order α; which is a natural combination of the defintion for asymptotically equivalent, Ideal convergence, Statistically limit, Lacunary sequence, Modulus function and a sequence of positive real numbers p = (pk) and give some relations about these concepts.

Keywords :

Asymptotically equivalence; ideal convergence; lacunary sequence; modulus function; statistically limit.